MathSciNet Relay Station
MathSciNet bibliographic data
MR1838325 (2002e:54013) 54D20 (54E20 54F05)
Fleissner, William G.; Stanley, Adrienne M. $D$-spaces. Topology Appl. 114 (2001), no. 3, 261–271.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement